# SDR IPXA2016031000601

- Difficulty date: February 16, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 29,400 hours, 20,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200329
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL WING FLAP AT OTBD SIDE OF NR 3 FLAP TRACK HAS CHAFING WEAR DOWN BARE TO METAL.  REPAIRED LT WING INBD MAIN FLAP L/E AT MF BS 236.18, IAW FINAL EA 757-5753-27-A2196, REV A AND EO NO B757-5750-60153.
